# SDR DALA2018010300104

- Difficulty date: January 3, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT CARGO TRACK, BS 503 TO 522 IN FORWARD CARGO BAY.   REPLACED THE CARGO TRACK IAW SRM 51-30-02, AND 51-30-05.
